# SDR ASOA20160217011H

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 34,420 hours, 19,815 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200303066
- Condition: Frozen
- Location: Nr 1
- Part time: 34,427 hours, 19,822 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT AND BACK OF THE CABIN.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THAT ACFT AND PLACED THE NR 1 PACK ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  ON MAINTENANCE R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
